Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can u feel emotions truly on Lexapro? KathrynLex

Posted by BobS, on April 19, 2004, at 18:19:51

In reply to Re: Can u feel emotions truly on Lexapro? Doug Saving The Team, posted by KathrynLex on April 19, 2004, at 14:49:29

K,
Can you elaborate on the initial adjustment period you mention below? What symptoms and any thoughts on controlling them?
Tx,
BobS.


> Hi Doug,
>
> The Wellbutrin has helped with the numbness and apathy brought on by the Lexapro. And the Lexapro is a great anti-depressant/anti-anxiety medication. I think Wellbutrin with any SSRI can be a good combo.
>
> However, Lexapro has a few drawbacks. The initial adjustment period is a little difficult for some people, and you can't stop taking Lexapro cold turkey (the way you could with Prozac). It causes horrible withdrawl symptoms if you stop taking it suddenly.
>
> Other than that, I highly recommend Lexapro. I hope that if you decide to try it, you will have a positive experience with it.
>
> K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BobS, thread:335782
URL: http://www.dr-bob.org/babble/20040417/msgs/337863.html